Stochastic Nonlinear Thermoelastic System Coupled Sine-Gordon Equation Driven by Jump Noise
Shuilin Cheng,
Yantao Guo and
Yanbin Tang
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
This paper considers a stochastic nonlinear thermoelastic system coupled sine-Gordon equation driven by jump noise. We first prove the existence and uniqueness of strong probabilistic solution of an initial-boundary value problem with homogeneous Dirichlet boundary conditions. Then we give an asymptotic behavior of the solution.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/403528.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/403528.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:403528
DOI: 10.1155/2014/403528
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().